Proceedings of the Imperial Academy

On a Characterisation of Order-preserving Mapping-lattice

Atuo Komatu

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 19, Number 3 (1943), 125-128.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573628

Digital Object Identifier
doi:10.3792/pia/1195573628

Mathematical Reviews number (MathSciNet)
MR0014061

Zentralblatt MATH identifier
0063.03298

Subjects
Primary: 09.1X

Citation

Komatu, Atuo. On a Characterisation of Order-preserving Mapping-lattice. Proc. Imp. Acad. 19 (1943), no. 3, 125--128. doi:10.3792/pia/1195573628. https://projecteuclid.org/euclid.pja/1195573628


Export citation